# SDR HEEA0015740

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STIFFENER MISMANUFACTURED.  AFT FLANGE OF EXTRUDED ANGLE TOO NARROW.
